MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 1013468-200
Medical Device Problem Codes Failure to Fold (1255); Difficult to Insert (1316); Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that procedure performed was to treat a moderately calcified lesion in the superficial femoral artery.After successful use of the 5.0x200mm armada 18 balloon dilatation catheter (bdc), the armada 18 bdc was used a second time; however, the balloon failed to fold properly and could not re-enter the introducer sheath.An unspecified balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6 medical device problem code: 2017 - contrast incorrect.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported complaints could not be determined.There was no damage noted to the device during inspection prior to use or during the first successful advancement of the device in the procedure, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it may be possible that the balloon folds became compromised after the first inflation, causing the balloon to not be able to refold properly and subsequently resulting in the reported difficulty re-inserting the device into the introducer sheath and attempting to readvance the device into the sheath; however, a conclusive cause cannot be determined since the device and component were not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.E1 correction: physician's name.H6: additional medical device problem code.
 
Event or Problem Description
Subsequent to the initial filed report, the 5.0x200mm armada 18 balloon dilatation catheter (bdc) was advanced to the lesion.After the second inflation, the balloon failed to fold properly.During removal, the balloon had difficulty exiting the introducer sheath.After removal, another attempt was made to advance the bdc but resistance was met with the introducer sheath.No additional information was provided.

Brand Name
ARMADA
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23946884
Report Number2024168-2026-00037
Device Sequence Number7845417
Product Code LIT
UDI-Device Identifier08717648208249
UDI-Public(01)08717648208249(17)290228(10)5092341
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013468-200
Device Catalogue Number1013468-200
Device Lot Number5092341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight50 KG
Patient EthnicityHispanic
Patient RaceWhite